# SDR FDEA201811233360

- Difficulty date: November 23, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 81,946 hours, 19,877 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ARG7755503
- Part serial: B0946
- Condition: Failed
- Location: Mlg
- Part time: 17,936 hours, 6,399 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TIRE FAIL LEVEL 1 ALERT AT APPROX 80 KTS WITH AUDIBLE BANG DURING ROLLOUT FROM CAT 3 ILS AUTO LAND. CLEARED RUNWAY AND WAITED FOR MAINTENANCE INSPECTION. LATER ANNUNCIATORS, BRAKE DIFF TEMP AND ANTI-SKID ILLUMINATED.  MAINTENANCE ADVISED TO TAXI SLOW. TAXIED TO RAMP. REMOVED AND REPLACED NR 7 T/W ASSY IAW AMM 32-41-01-4.
